# SDR DALA1170437001

- Difficulty date: December 17, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 55,183 hours, 7,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY DOOR EXIT LIGHT BATTERY AT DOOR 3R WAS FOUND TO BE WEAK.  MAINTENANCE REPLACED THE BATTERY PACK.  SYSTEM OPERATION WAS NORMAL AFTER THE BATTERY PACK WAS REPLACED.
